1807-2007: A great anniversary celebration

Jamieson, B. G. M. (2007) 1807-2007: A great anniversary celebration. Journal of Morphology, 268 2: 106-106. doi:10.1002/jmor.10514

Author Jamieson, B. G. M.
Title 1807-2007: A great anniversary celebration
Journal name Journal of Morphology   Check publisher's open access policy
ISSN 0362-2525
Publication date 2007
Sub-type Editorial
DOI 10.1002/jmor.10514
Volume 268
Issue 2
Start page 106
End page 106
Total pages 1
Place of publication Hoboken
Publisher Wiley-liss
Language eng
Subject 270000 Biological Sciences
Keyword Anatomy & Morphology
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Editorial
Collection: School of Biological Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 18 Feb 2008, 16:09:57 EST